MAUDE Adverse Event Report: DEPUY MITEK LLC US MILAGRO INSCR SMALL SIZE 5X30; ORTHOPAEDIC BONE SCREW, BIOABSORBABLE

DEPUY MITEK LLC US MILAGRO INSCR SMALL SIZE 5X30; ORTHOPAEDIC BONE SCREW, BIOABSORBABLE
Model Number 231804
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/04/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The complaint device is not being returned, it was implanted, therefore unavailable for a physical evaluation.This complaint cannot be confirmed.No non-conformance were identified for this part-lot number combination per qlik query executed (b)(6) 2019.No further information regarding the technique or instruments used has been provided to determine a root cause for this failure.If any additional information is obtained, this complaint will be re-opened to capture that information.At this point in time, no corrective action is required, and no further action is warranted.However, depuy synthes mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that during a mpfl procedure for knee surgery, the first 5x30mm milagro screw was being inserted and the tip of the implant broke off in the patient.The case was completed with another like-screw.Fragments were generated, but the tip of the implant remained in the patient.Patient's bone quality was reported as decent.Same bone hole was used to complete the procedure.There was a three minute delay to open the new implant and no patient consequence was reported.This is report 1 of 1 for (b)(4).

Brand Name
MILAGRO INSCR SMALL SIZE 5X30
Common Device Name
ORTHOPAEDIC BONE SCREW, BIOABSORBABLE
Manufacturer (Section D)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
MDR Report Key8575345
Report Number1221934-2019-56982
Device Sequence Number381298
Product Code MAI
UDI-Device Identifier10886705010721
UDI-Public(01)10886705010721
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K150209
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/04/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2020
Device Model Number231804
Device Catalogue Number231804
Device Lot NumberL630312
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/04/2019
Initial Report FDA Received Date05/02/2019
Patient Sequence Number1